# SDR SWIA201230922

- Difficulty date: June 3, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 36,970 hours, 53,180 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SHOULDER HARNESS IS INOPERATIVE.  (FLT 5328)  FREED CAPTAIN'S SHOULDER HARNESS.
